Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Yoneda products in the Cartan-Eilenberg change of rings spectral sequence with applications to $ {\rm BP}\sb\ast ({\rm BO}(n))$


Author: Ronald Ming
Journal: Trans. Amer. Math. Soc. 219 (1976), 235-252
MSC: Primary 55H15
DOI: https://doi.org/10.1090/S0002-9947-1976-0407844-1
MathSciNet review: 0407844
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Yoneda product structure is defined on a Cartan-Eilenberg change of rings spectral sequence. Application is made to a factorization theorem for the $ {E_2}$-term of the Adams spectral sequence for Brown-Peterson homology of the classifying spaces $ BO(n)$.


References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20-104. MR 25 #4530. MR 0141119 (25:4530)
  • [2] -, On the structure and applications of the Steenrod algebra, Comment. Math. Helv. 32 (1958), 180-214. MR 20 #2711. MR 0096219 (20:2711)
  • [3] -, Stable homotopy and generalised homology, Univ. of Chicago Press, Chicago, Ill., 1974. MR 0402720 (53:6534)
  • [4] E. H. Brown and F. P. Peterson, A spectrum whose $ {Z_p}$-cohomology is the algebra of reduced pth powers, Topology 5 (1966), 149-154. MR 33 #719. MR 0192494 (33:719)
  • [5] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 17, 1040. MR 0077480 (17:1040e)
  • [6] A. Liulevicius, A proof of Thom's theorem, Comment. Math. Helv. 37 (1962/63), 121-131. MR 26 #3058. MR 0145527 (26:3058)
  • [7] -, A theorem in homological algebra and stable homotopy of projective spaces, Trans. Amer. Math. Soc. 109 (1963), 540-552. MR 27 #6270. MR 0156346 (27:6270)
  • [8] -, Homology comodules, Trans. Amer. Math. Soc. 134 (1968), 375-382. MR 40 #4947. MR 0251720 (40:4947)
  • [9] S. MacLane, Homology, Die Grundlehren der math. Wissenschaften, Band 114, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 28 #122. MR 0156879 (28:122)
  • [10] J. P. May, The cohomology of restricted Lie algebras and of Hopf algebras, J. Algebra 3 (1966), 123-146. MR 33 #1347. MR 0193126 (33:1347)
  • [11] J. Milnor, On the cobordism ring $ {\Omega ^\ast}$ and a complex analogue. I, Amer. J. Math. 82 (1960), 505-521. MR 22 #9975. MR 0119209 (22:9975)
  • [12] J. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211-264. MR 30 #4259. MR 0174052 (30:4259)
  • [13] S. B. Priddy, Koszul resolutions, Trans. Amer. Math. Soc. 152 (1970), 39-60. MR 42 #346. MR 0265437 (42:346)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55H15

Retrieve articles in all journals with MSC: 55H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0407844-1
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society